# SDR UIEA2016080300665

- Difficulty date: August 3, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N850GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37570
- Aircraft time: 17,036 hours, 3,395 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LOW SPEED (40KTS) TAKEOFF REJECTION DUE TO STAB GREEN BAND DISAGREE WITH NOSE GEAR PRESSURE SWITCH. NO BRAKE TEMP HIGHER THAN 1.2.  ACCOMPLISHED HIGH ENERGY STOP INSPECTION IAW AMM 5-51-10 ALL CHECKS NORMAL.
